MAUDE Adverse Event Report: ABBOTT VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5610
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up, it was noted that the battery was significantly depleted.The device is anticipated to be explanted and replaced to resolve the event.The patient experienced no adverse consequences.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
Additional information indicated the device was explanted and replaced to resolve the event.The patient was in stable condition following the procedure.

Brand Name
VICTORY XL SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key10804656
Report Number2017865-2020-16864
Device Sequence Number3931473
Product Code LWP
UDI-Device Identifier05414734009539
UDI-Public05414734009539
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model Number5610
Device Catalogue Number5610
Device Lot Number3310895
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer11/26/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;